HI, my son Chris is 18 with Adhd,P.D.D. Nos is makes noicesall the time & comes up and touches me all the time he also claps his hands. He usually does this alot when he is playing those video games.Is is Adhd meds working? I dont think so. He takes 10mg in morning & 10mg at night! Thanks,Terrie
terrie, you must realize that your son also has a form of Autism. ADHD meds will not help much with the Autism spectrum.
you said he is on a 10 mg dose - of what? Is it the same med both times? And yes, 10mgs for an 18 year old would be a low dose, but here again the dose depends on the medication and the range is huge.
What he is doing is pretty typical Autism type actions. You should know this. Has your doctor explained this to you?
But to answer your question about the meds, you need to talk with whoever he is with during the day. The meds could easily wear off by the time he sees you. And video games would certainly stimulate him (which probably is ok).
But as Margy said, you do need to express your concerns with your doctor - and maybe get some more information about the characteristics of P.D.D NOS. Best wishes.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.